# SDR ASAA0210298

- Difficulty date: November 10, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND RIGHT WING LEADING EDGE AT WING STATION 325R-339R CRACKED 2 INCHES.  REMOVED DAMAGED SECTION AND REPAIRED LEADING EDGE PER SRM.  (M)
